# SDR ASAA2023092445305

- Difficulty date: September 24, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 36,322 hours, 11,452 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 "ENGINE VALVE CLOSED" LIGHT CAME ON AFTER ROTATION. EXTINGUISHED APPROACHING 10,000 FT IN CLIMB. ALL OTHER INDICATIONS WERE NORMAL TO INCLUDE FUEL FLOW. GROUNDED - YES. PERFORMED B737-900 FIM 73-06 TASK 805, NO FAULT NOTED. START AND RAN #1 ENG, NO FAULT NOTED.
